2017
Том 69
№ 9

All Issues

Volume 35, № 6, 1983

Article (Ukrainian)

A study of certain boundary properties of solutions of the equation Δu - c ² u = 0 in the half plane

Gorbachuk V. I., Lukiyanchuk M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 681-688

Article (Ukrainian)

Generalization of S. N. Bernshtein's parametric method

Kovtunets V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 689-695

Article (Ukrainian)

Two-sided volterra integral inequalities with nonmonotonic operators

Kopach M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 696-701

Article (Ukrainian)

Approximation of differential functions and their derivatives by parabolic splines

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 702-710

Article (Ukrainian)

Local C-solvability of nonlinear functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 711-715

Article (Ukrainian)

Dynamical reconstruction of time-lags and controls in neutral systems

Maksimov V. I., Stikhina T. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 716-721

Article (Ukrainian)

Problems without initial conditions with integral restrictions for hyperbolic equations and systems on a line

Kirilich V. M., Mel'nik Z. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 722-727

Article (Ukrainian)

An analog of the multipoint problem for partial differential equations with variable coefficients

Ptashnik B. I., Salyga B. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 728-734

Article (Ukrainian)

Quasianalytic classes of functions associated with general linear partial differential operators

Chernyavskii A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 735-739

Article (Ukrainian)

Effect of a small delay in almost-periodic linear systems of high order

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 740-742

Article (Ukrainian)

General solution of an infinite triangular system of ordinary differential equations

Galazyuk V. A., Gorechko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 742–745

Article (Ukrainian)

Asymptotics of certain sequences studied in the indefinite moments problem

Iokhvidov I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 745–749

Article (Ukrainian)

Some remarks on the extremal Lyapunov function for linear systems

Khusainov D. Ya., Komarov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 750–753

Article (Ukrainian)

Kato's inequality for secondary-quantization operators

Kondratiev Yu. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 753–756

Article (Ukrainian)

Singular properties of wick monomials

Konstantinov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 757–760

Article (Ukrainian)

Central limit theorem for homogeneous processes with independent increments and Semi-Markov commutations

Korolyuk V. S., Korolyuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 760–763

Article (Ukrainian)

A nonlocal boundary-value problem for the Fokker-Planck-Kolmogorov equation

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 764–767

Article (Ukrainian)

Central limit theorem for homogeneous processes with independent increments and Semi-Markov commutations

Lisovets N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 764–767

Article (Ukrainian)

Absolute convergence of series of exponents that represent regular functions in convex polygons

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 772–782

Article (Ukrainian)

Galerkin method for the determination of periodic and quasiperiodic solutions of nonlinear systems of differential equations

Mal'kov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 773–777

Article (Ukrainian)

Two-sided estimates in a limit theorem

Meredov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 782–786

Article (Ukrainian)

Example of a first-order differential equation in hilbert space without continuous dependence of the solution on the initial condition

Pasika E. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 786–788

Article (Ukrainian)

Convergence of the method of trigonometric collocation for nonlinear periodic systems of differential equations with retarded argument

Ronto M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 788–792

Article (Ukrainian)

Exact Morse functions in the category top (in dimension >5)

Solopko I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 792–796

Article (Ukrainian)

Representation of an infinitely differentiable function as a sum of two functions belonging to quasianalytic classes

Khryptun V. G., Sikora B. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 796–800

Article (Ukrainian)

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 801–804

Article (Ukrainian)

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 804–805